Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

GOOD EVENING, WHAT MEDICATION CAN I USE TO GET RID

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2510 Questions
Question
GOOD EVENING,
WHAT MEDICATION CAN I USE TO GET RID OF ROSACEA ? ESPECIALLY THE NOSE.
YOU MAY USE MEDICAL TERMINOLOGY. NURSE FOR 40 YEARS BUT LIMITED DERM.
THANKS JE
Posted Wed, 6 Dec 2017 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Capsule doxycycline and metronidazole gel

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
For rosacea I usually recommend my patients to take capsule doxycycline 100 mg once daily at bedtime and apply metronidazole gel on the affected areas twice daily for 8-10 weeks.
These are prescription drugs and you need to see the doctor in person to get them.
Besides this avoid direct sunexposure, use of cosmetics and avoid intake of hot foods and fluids.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: GOOD EVENING, WHAT MEDICATION CAN I USE TO GET RID 1 hour later



Thank you very much.. Gonna ask my doc for the rx's



enjoy your day, Doc
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 minute later
Brief Answer:
Welcome

Detailed Answer:
Welcome!!
All the best!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor